# SDR DL757040156

- Difficulty date: February 13, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 37,950 hours, 18,148 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX 1 HR INTO FLIGHT,  THE FLIGHT ATTENDANTS IN THE AFT GALLEY COMPLAINED OF AN ODOR, MAYBE OF A CHEMICAL NATURE COMING FROM AFT GALLEY AND ABOUT 4 ROWS OF SEATS FWD OF GALLEY.  ODOR WAS OFF AND ON FOR REMAINDER OF FLIGHT.  TURNED ON ALL LIGHTS, OVENS AND COFFEEMAKERS THRU-OUT A/C RAN BOTH PACKS WITH APU, NO FAULTS OR ODORS NOTED.  RAN BOTH ENGS AND ISOLATED BOTH AIR SOURCES TO RUN PACKS.  NO CHEMICAL OR ANY OTHER UNUSUAL ODORS NOTED.  ALL CHECKS NORMAL.
